Skip to content. | Skip to navigation

Personal tools

Sections
You are here: Home / University / Institutes / Information Systems / Research / All Publications
back to overview

Lot Size Planning with Non-linear Cost Functions Supporting Environmental Sustainability

Reference

Heck, M., & Schmidt, G. (2010). Lot Size Planning with Non-linear Cost Functions Supporting Environmental Sustainability. International Journal of Green Computing, 1(1), 34-39.

Publication type

Refereed Journal Article

Persons

Organizational Units

  • Institute of Information Systems